# SDR HALA20250407101

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 18,850 hours, 4,087 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MAINTENANCE: RADAR "SYS SWITCH DETENT IS BROKEN ALLOWING IT TO BE BUMPED TO THE ON POSITION, WHICH CAN CAUSE A HAZARD AT THE GATE. REMOVED AND REPLACED WXR CONTROL UNIT . BITE TEST PER 34-41-00. TEST OK, NO FAULTS NOTED. OK FOR SERVICE.
